# SDR A6WA201644016

- Difficulty date: June 17, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 32,296 hours, 30,925 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Disengaged
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

DURING FINAL DESCENT RECEIVED YAW DAMP 2 STATUS MESSAGE APPEARED, AND YAW DAMP 2 DIS-ENGAGED, UPON RE-ENGAGEMENT, ACFT UN-COMMANDED YAWED RT APPROXIMATELY 10 DEGREES.  COMPLIED WITH QRH, DISCONNECTED YAW DAMPER FOR REMAINDER OF LIGHT.
